# SDR IPXA2023013080343

- Difficulty date: January 28, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 34,539 hours, 22,608 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N53152
- Condition: Corroded
- Location: Bs 879 Rbl46-53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3*MAJOR REPAIR* MAIN CARGO COMPARTMENT AT FS 879 RBL 46 TO RBL 53 HAS SURFACE CORROSION.REPAIRED UPPER FLOOR BEAM CHORD AT FS 879 RBL 24 TO RBL 68 PER EA# B757-5310-85731-A STEPS THROUGH 26.
